MathSciNet Relay Station
MathSciNet bibliographic data
MR1937202 (2003g:53121) 53C44 (49Q20)
White, Brian The nature of singularities in mean curvature flow of mean-convex sets. J. Amer. Math. Soc. 16 (2003), no. 1, 123–138 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement